# SDR AALA201809079010

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 18,989 hours, 7,680 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Failed
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORT BURNING ODOR COMING FROM THE AFT GALLEY AREA.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED JC 26L00021001.  FOUND THE BURNING ODOR TO BE COMING FROM THE AFT GALLEY CHILLER.  REPLACED THE AFT GALLEY CHILLER IAW AMM 25-34-51. OPS CHECKED GOOD. NO FURTHER ODOR NOTED.
